# SDR UPS01835324

- Difficulty date: March 19, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE    LOWER CARGO COMPARTMENT FIRE DETECTOR SN FA2392 HAS LOW BATTERY FAULT.    SMOKE DECTOR  REMOVED AND REPLACED BATTERIES AT DETECTOR FA2392.  FOUND D BATTERY LEVELS LOW.  REPLACED BATTERIES, LOWER CARGO SMOKE DETECTOR  SYSTEM OPS CKS NORMAL, DEFERRAL M210845 CLEARED.
